# SDR CA080711003

- Difficulty date: July 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2156400212
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FUEL CELL CHANGE DUE TO A LEAK PROBLEM, THE TECHNICIAN DID A LEAK TEST ON THE NEW 1 THAT WAS COMING FROM THE STORE AND RECEIVED FROM DIRAZUR- ZODIAC GROUP ON JULY 2007,(WELL PRESERVE). H E FOUND THAT IT WAS LEAKING FROM THE CENT.  NOTE: WE’VE HAD SO MANY PROBLEMS WITH THESE CELLS THAT WE MADE AN INTERNAL PROCEDURE TO TEST THEM BEFORE INSTALLATION
